MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; IV EXT SET, 8", 1.6ML, NONBOND NF VALV

MEDLINE INDUSTRIES, LP MEDLINE; IV EXT SET, 8", 1.6ML, NONBOND NF VALV
Catalog Number DYNDTN2001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
The the female luer lock disconnects very easily from the part that connects to the syringe/tubing.More concerning, however, is that while a patient was receiving iv fluids, the plastic tubing that connects to the luer lock seemingly broke off.There should be no loose attachment at this spot.
 
Additional Manufacturer Narrative
It was reported that the the female luer lock disconnects very easily from the part that connects to the syringe/tubing.More concerning, however, is that while a patient was receiving iv fluids, the plastic tubing that connects to the luer lock seemingly broke off.There should be no loose attachment at this spot.This is difficult to describe without a demonstration, and we based this finding on testing the product ourselves.We found that typically, twisting the luer lock end off requires purposeful effort because it is not designed to detach under normal circumstances.However, with this particular lot number, even a slight tug caused it to disconnect very easily.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
IV EXT SET, 8", 1.6ML, NONBOND NF VALV
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25417273
Report Number1417592-2026-02156
Device Sequence Number10136818
Product Code FPA
UDI-Device Identifier10193489004892
UDI-Public10193489004892
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K093773
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNDTN2001
Device Lot Number0332511A262
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date06/05/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown